Cyclic and simultaneous iterative methods to matrix equations of the form AiX Bi = Fi

Tang, Yuchao and Peng, Jigen and Yue, Shigang (2014) Cyclic and simultaneous iterative methods to matrix equations of the form AiX Bi = Fi. Numerical Algorithms, 66 (2). pp. 379-397. ISSN 1017-1398

Full text not available from this repository.

Item Type:Article
Item Status:Live Archive

Abstract

This paper deals with a general type of linear matrix equation problem. It presents new iterative algorithms to solve the matrix equations of the form AiX Bi = Fi. These algorithms are based on the incremental subgradient and the parallel subgradient methods. The convergence region of these algorithms are larger than other existing iterative algorithms. Finally, some experimental results are presented to show the efficiency of the proposed algorithms. © 2013 Springer Science+Business Media New York.

Keywords:Linear matrix equations, Cyclic iterative algorithm, Simultaneous iterative algorithm, NotOAChecked
Subjects:G Mathematical and Computer Sciences > G150 Mathematical Modelling
Divisions:College of Science > School of Computer Science
Related URLs:
ID Code:11574
Deposited On:16 Dec 2013 10:56

Repository Staff Only: item control page